# SDR REXA2017011000036

- Difficulty date: January 10, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N298PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15298
- Aircraft time: 7,697 hours, 5,261 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: CC670341708
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS280 BULKHEAD LOWER WEB CORRODED AT THE RT FLOOR SILL. REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-11-10. REPAIRED RT FS280 BULKHEAD LOWER WEB IAW REO 670-53-11-594 REV A.
